# SDR AU510001745

- Difficulty date: September 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DATA COMPUTER FAILED.  AIRCRAFT IS FOREIGN REGISTERED.
